# SDR QXEA2018022800076

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 16,516 hours, 17,495 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES SIGNIFICANT (EXCESSIVE) RIGHT AILERON TRIM (ALMOST 1 FULL TICK-MARK)  AND RIGHT RUDDER TRIM TO FLY WINGS LEVEL TRIMMED ON CLIMB OUT AND CRUISE.  REQUIRES 15 DEGREES RIGHT YOKE CONTROL TO LIFT OFF LEVEL ON TAKE OFF.  ALL TRIM MUST BE REMOVED SLAVING BELOW 160 KTS ON AP0PROACH FOR TRIMMED LEVEL FLIGHT. REMOVED FROM SERVICE. SPOILER AND AILERON CABLE TENSION LOW. CABLE ADJUSTMENTS WERE PERFORMED FOR SPOILERS & AILERONS ON FUSELAGE & WINGS. REF FIM TASK 27-13-00-810-801 PARAGRAPH 1 THRU 4A (14). TEST FLIGHT GOOD. RETURNED TO SERVICE
